Logo eprints

Convex parametric piecewise quadratic optimization: theory and algorithms

Patrinos, Panagiotis and Sarimveis, Haralambos Convex parametric piecewise quadratic optimization: theory and algorithms. Automatica, 47 (8). pp. 1770-1777. ISSN 0005-1098 (2011)

Full text not available from this repository.


In this paper we study the problem of parametric minimization of convex piecewise quadratic functions. Our study provides a unifying framework for convex parametric quadratic and linear programs. Furthermore, it extends parametric optimization algorithms to problems with piecewise quadratic cost functions, paving the way for new applications of parametric optimization in explicit dynamic programming and optimal control with quadratic stage cost.

Item Type: Article
Identification Number: 10.1016/j.automatica.2011.04.003
Uncontrolled Keywords: Parametric optimization; Algorithms and software; Control of constrained systems
Subjects: Q Science > QA Mathematics > QA76 Computer software
Research Area: Computer Science and Applications
Date Deposited: 05 Dec 2011 09:38
Last Modified: 05 Dec 2011 09:38
URI: http://eprints.imtlucca.it/id/eprint/1021

Actions (login required)

Edit Item Edit Item